Ospamox Abdominal Pain Side Effect Reports
The following Ospamox Abdominal Pain side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Abdominal Pain, can occur, and what you can do about them.
A side effect could appear soon after you start Ospamox or it might take time to develop.
|Hyperhidrosis, Dyspnoea, Abdominal Pain, Pruritus|
This Abdominal Pain side effect was reported by a health professional from LV. A 70-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Ospamox (dosage: 1000 Mg, Once/single), which was started on Jun 07, 2013. Concurrently used drugs:
Ospamox Abdominal Pain Causes and Reviews
Your abdomen extends from below your chest to your groin. Some people call it the stomach, but your abdomen contains many other important organs. Pain in the abdomen can come from any one of them. The pain may start somewhere else, such as your chest. Severe pain doesn't always mean a serious problem. Nor does mild pain mean a problem is not serious.
Call your health care provider if mild pain lasts a week or more or if you have pain with other symptoms. Get medical help immediately if
- You have abdominal pain that is sudden and sharp
- You also have pain in your chest, neck or shoulder
- You're vomiting blood or have blood in your stool
- Your abdomen is stiff, hard and tender to touch
- You can't move your bowels, especially if you're also vomiting
Ospamox Abdominal Pain Reviews
|Mon, 21 Mar 2011|
skin rash, throat sore...itching
|Wed, 26 Oct 2011|
|11 year age chaild first dose|
|Sat, 02 Jan 2010|
|does Ospamox aggrivate hemroids? :-[|
|Mon, 25 Apr 2011|
|My child 20 month old got Ospamox to treat sore throat. After taking it for a few days she started to loose control over one of her legs. Her foot moved into a position as is is seen with the physically disabled, turned in, and she was not able to stand on it correctly. I was told it might be caused by the virus itself. We decided we do not dare to give the med again, the next day she was ok, the food back to normal luckily. It was really scary, and not confirmed officially that it was caused by the medication, but I beleive it was.|
|Wed, 26 Oct 2011|